# SDR DALA2021092005626

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 56,899 hours, 29,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3119 - NOTICEABLE CHEMICAL/DIRTY SOCK ODOR PREVALENT IN THE FRONT OF THE CABIN. CORRECTIVE ACTION: APU CHANGED ON LOG 1951245. REPLACED AVIONICS AIR FILTER PER A319 AMM 21-26.REPLACED BOTH CABIN RE CIRCULATION AIR FILTERS WITH NEW PER A319 AMM 21-21. (7896904)
